# SDR DL76G081652

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 30,714 hours, 9,629 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Condition: Malfunctioned
- Location: Lt Ecs Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT DECK TEMP CONTROL INOP IN AUTO AND MANUAL.  FWD TO MCO PLACARD PER MEL 21-61-02A.  VERIFIED FLT DECK TRIM AIR VALVE.  DISCONNECTED AND STOWED CONNECTOR.
